# SDR YENA20150731298

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION THE SHEAR TIE AT FRAME 16 STR 27-28R.  REMOVED CORROSION AND  FOUND THE SHEAR TIE TO BE OUT OF LIMITS.  REMOVED THE SHEAR TIE, DRILLED A NEW SHEAR TIE AND INSTALLED IAW SRM 51-41-01; 51-41-02; 51-23-06.
